# SDR YENA2024020500224

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N3121J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55199
- Aircraft time: 2,612 hours, 926 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Failed
- Location: Cms
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#771. BOS-CUN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). 'AFTER FIRST ENGINE START, INFLIGHT CREW ALERTED US THAT THE CABIN CMS SCREEN WENT BLANK. WE UTILIZED THE CABIN COM RESET GUIDE, WAITED 8 MINS AND THE SYSTEM RESET AND FAULT CLEARED. ONCE AIRBORN THE CMS FAILED AND WE LOST ALL COMM FROM FLT DECK TO CABIN TO PAX; OMS FAULT CODE 4411F0033, PERFORMED ON THE GROUND RESET OF CMS CABIN CTLR PRI/SEC IAW AMP J24-00-00-10AAA-398D-A WITH NO CABIN INTERUPTIONS. NO FURTHER FAULTS NOTED. OPS TEST OK OF CABIN HANDSET FUNCTIONS IAW AMP J44-11-09-01AAA-320A-A.'
